Suboxone Users help. I'm on Sub and take 2 a day (under the tongue, hold the spit 15 min etc).. the first time I took it I thought, "wow, miracle!". I was talkative, active etc but took it too soon (opiates still in body.. so, staight into W/D's.. Terrible. Since then no W/D's but I don't feel good. I take it and I have nausea, anxiety, shakiness and irritability (to the point that I don't want to talk to others.. I'm just mean. SIck feeling and it just isn't doing what I've seen it do for so many others.. Please help tell me what I need to do, am I taking to much .. not enough .. What is it?! I really don't wanna go back to using but it seems this is getting me nowhere..
Definitely sounds like you are taking to much, 8-12mgs a day is around the usual dose. The suboxone has a ceiling effect so taking to much is useless and most people with experience on it say that less is best. So try 4mgs in the am and 4mgs in the pm and do that for at least a week before you change the dose. Unless that's more than you're already taking... Good Luck and talk to your suboxone doctor about this, OK... Dave
Ok here's my take on this and I believe it to be true because it happened to me... When I first starting using Suboxone it was wonderful because I finally found something that worked!!! I screwed up when I went back to my old habit of taking the hydrocodones again - for NO REASON - I mean I didn't even crave for them I think I just did it out of stupid habit or something. But after that then I took my suboxone and then it seemed like it gave me the same bad symptoms that you are talking about having. So if you take suboxone too early, like while the other is still in your system I think what you are doing is giving yourself withdrawls! Talk to your doctor about how to fix this because I did it my own way and it worked but I'm not a doc so I would rather you talk to them first. Also - I think it, Suboxone, stays in your system for 4 days so you may have to go without anything for that long but like I said definitely talk to your doctor about that.
(Hey when you do talk to him will you let me know what he said - the amount of days suboxone stays in your system for sure - please and thanks.) So anyways now I'm back on suboxone and it works great, just do not take anything - opiate like - with it ok and good luck from one to another - we all need it but you can do it!!!
It sounds like you are on to much! I have been taking S for about 18 months, I started with 3-- 8mg tabs daily. Initially I felt good and relieved. It started to keep me up, increase anxiety, increase weight. About 7 months ago I started to decrease my dose slowly, I am now taking less than 1/3 of what I started with (3/4 of 1 --8 mg tab)... I feel great! I really believe you are on to much. This is a med where you feel best at a more minimal dose. Usually 12 mg is about the right dose
your taking too much. trying taking it 3x a day split your second dose in half. or if this bad feeling happens on your first dose of the day, take 3/4 of a pill in morning and 3/4 of a pill in the afternoon if u need take the other quarters at bed. if u feel all speedy maybe at bedtime is not a good idea for you. also try eating something befor u dose it may help with that nauseous feeling.
If you have experience a sudden burst of energy and are in no withdrawal at all, it is likely that the suboxone has "soaked" your receptor sites and is holding. I do think you may be on too high a dose, but, you should call the doctor and let him/her know what is going on and get permission to lower the dose. Since you have only been on it a week or so, you should be able to lower the dose really easily with no bad effects. See if you can keep a symptom/side effect diary so you can effectively let the doc know of all problems. If you don't have a copy of the COWS sheet ( the questionaire the doctor should have used to just how far into withdrawal you were) google it and retake that test and record the results in your diary.Make sure you don't dehydrate, get some gatorade, and if you can, go have your blood pressure checked. It is also possible you may need subutex instead of suboxone.
I have never heard of anyone being this sick off suboxone, but, it is a strong medicine, so, it can happen. If you are in precipitated withdrawal, you need to be taking pieces of the pill a few hours apart and not a whole one. If you feel comfortable talking to the pharmacist, that would help also. They are the true experts on meds even moreso than the doctors. Personally, I find that it takes about 2 hours for the suboxone to reach a zenith with me, it won't hurt you to take a smaller dose and then wait to take another small dose. I hope you get to feeling better soon, if you can reach your doctor today, I think he/she needs to know how severe a reaction you are having. Saying some big Prayers for ya, let us know how you are doing.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2011 • 10 answers
Posted 25 Sep 2011 • 4 answers
Posted 27 Sep 2011 • 4 answers
Posted 14 Nov 2011 • 2 answers
Hello I have been a heavy opiate user for half my life due to herniated disks and degenerative disk?
Posted 10 Jan 2012 • 3 answers